Access count of this item: 69

Files in This Item:
File Description SizeFormat 
0347-8.pdf1.13 MBAdobe PDFView/Open
Title: $T^2$上のfoliated S'-bundleによって代表されるBDiff$(S^1)$の2-cycleについて (Topology of Foliations)
Authors: 坪井, 俊  KAKEN_name
Author's alias: TSUBOI, TAKASHI
Issue Date: Feb-1979
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 347
Start page: 67
End page: 83
URI: http://hdl.handle.net/2433/104343
Appears in Collections:Topology of Foliations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.